An L 2 -isolation theorem for Yang-Mills fields over complete manifolds
Compositio Mathematica, Tome 47 (1982) no. 2, pp. 165-169.
@article{CM_1982__47_2_165_0,
     author = {Dodziuk, J. and Min-Oo},
     title = {An $L_2$-isolation theorem for {Yang-Mills} fields over complete manifolds},
     journal = {Compositio Mathematica},
     pages = {165--169},
     publisher = {Martinus Nijhoff Publishers},
     volume = {47},
     number = {2},
     year = {1982},
     zbl = {0518.53039},
     mrnumber = {677018},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__47_2_165_0/}
}
TY  - JOUR
AU  - Dodziuk, J.
AU  - Min-Oo
TI  - An $L_2$-isolation theorem for Yang-Mills fields over complete manifolds
JO  - Compositio Mathematica
PY  - 1982
DA  - 1982///
SP  - 165
EP  - 169
VL  - 47
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1982__47_2_165_0/
UR  - https://zbmath.org/?q=an%3A0518.53039
UR  - https://www.ams.org/mathscinet-getitem?mr=677018
LA  - en
ID  - CM_1982__47_2_165_0
ER  - 
Dodziuk, J.; Min-Oo. An $L_2$-isolation theorem for Yang-Mills fields over complete manifolds. Compositio Mathematica, Tome 47 (1982) no. 2, pp. 165-169. http://www.numdam.org/item/CM_1982__47_2_165_0/

[1] P.R. Chernoff: Essential self-adjointness of powers of generators of hyperbolic equations. Journal of Functional Analysis 12 (1973) 401-414. | MR 369890 | Zbl 0263.35066

[2] J. Dodziuk: Vanishing theorems for square integrable harmonic forms, Geometry and analysis, papers dedicated to the memory of V.K. Patodi, Indian Academy of Sciences and Tata Institute of Fundamental Research, Bombay, 1981, pp. 21-27. | MR 592250 | Zbl 0495.58002

[3] P. Li: On the Sobolev constant and the p-Spectrum of a compact Riemannian manifold, Ann. Scient. Éc. Norm. Sup. 4e serie, t. 13 (1980) 451-469. | Numdam | MR 608289 | Zbl 0466.53023

[4] Min-O: An L2-isolation theorem for Yang-Mills fields, this journal. | Numdam | Zbl 0519.53042

[5] G. Derham: Variétés différentiables, Hermann, Paris 1973. | Zbl 0284.58001

[6] C.-L. Shen: Gap-phenomena of Yang-Mills fields over complete manifolds, preprint. | MR 656222 | Zbl 0471.58031